# SDR VNAA202411240019

- Difficulty date: October 21, 2024
- Submitted: November 24, 2024
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 19,477 hours, 17,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753SH670
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH/LH INTERCOSTALS (2 EAS) BTW FS349.00 TO FS364.00 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.  RH/LH INTERCOSTALS (2 EAS) BTW FS349.00 TO FS364.00 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-003-A02 AND REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01
